# SDR KNNA200700028

- Difficulty date: April 26, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N413JG
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- Aircraft time: 60,395 hours, 54,138 cycles
- Engine: Pwa JT8D217
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT OIL CAN EFFECT ON SKIN BETWEEN STR 22R AND STR-21R.  ALSO BETWEEN STA 480R AND STA 500R ACO NR 075363, PROVIDE INSTRUCTIONS ON REPAIR OF SKIN AT BS 480-500, STR 21R-22R SRM BOEING 53-30-3.
